# SDR DALA2022060103834

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 103,837 hours, 15,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 EEPLS DAMAGED ROW 28AB, 32AB. CORRECTIVE ACTION: R/R 28AB, 32AB AISLE SEAT END CAP L EEPLS MOUNT PER B767 AMM 25- 25 (8657338)
